Jump to content

Coffein Withdrawal makes symptoms worse ?


Recommended Posts

Hey hppd buddies,

got mine for 5 years and now trying to do something for the first time.

I drank about 6-7 Coffees a day for many years and quit last week with surprisingly heavy withdrawal symptoms like heavy headache, and tiredness etc. but i also started using taurine because i read it could help. Maybe its placebo but it feels like my floaters became a bit more and the rings around the lanterns at night became brighter, do you have similiar expirience ?

And Do you think its the withdrawal or the taurine ?!

 

 

btw we need a hppd meme page

 

good luck yall schöne grüße from germany

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.